Vol. 8, No. 5, 2015

Download this article
Download this article For screen
For printing
Recent Issues

Volume 12
Issue 7, 1643–1890
Issue 6, 1397–1642
Issue 5, 1149–1396
Issue 4, 867–1148
Issue 3, 605–866
Issue 2, 259–604
Issue 1, 1–258

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
On estimates for fully nonlinear parabolic equations on Riemannian manifolds

Bo Guan, Shujun Shi and Zhenan Sui

Vol. 8 (2015), No. 5, 1145–1164

We present some new ideas to derive a priori second-order estimates for a wide class of fully nonlinear parabolic equations. Our methods, which produce new existence results for the initial-boundary value problems in n, are powerful enough to work in general Riemannian manifolds.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

fully nonlinear parabolic equations, a priori estimates, subsolutions, concavity
Mathematical Subject Classification 2010
Primary: 35K55
Secondary: 35B45, 58J35
Received: 21 October 2014
Revised: 13 February 2015
Accepted: 30 April 2015
Published: 28 July 2015
Bo Guan
Department of Mathematics
Ohio State University
231 W 18th Street
Columbus, OH 43210
United States
School of Mathematical Sciences
Xiamen University
Xiamen 361005
Shujun Shi
School of Mathematical Sciences
Harbin Normal University
Harbin 150025
Zhenan Sui
Department of Mathematics
Ohio State University
231 W 18th Street
Columbus, OH 43210
United States